Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

PEing and NuvaRing

PEing and NuvaRing

I restarted the newbie routine last week and developed a problem. The day after having sex with my girl I developed an irritating rash. It seems that the birth control she’s using (NuvaRing) causes irritation to a man’s penis according to her doctor. It’s got something to do with the high levels of progesterone.

To make things worse, I can’t PE 2 days on, one off because the skin can’t take it — we’re talking weeping wound here. The best I’ve been able to do is go one day on, one off steadily ramping up as I go. I predict that I’ll be in good shape by new year’s day.

As for the rash, vitamin E cream, glycerin, rosewater, geranium and lavender oils seem to be working for now. Sounds frou-frou, I know, but beats the hell out of zinc cream.

Something to consider if any guys are suffering major irritation and aren’t sure what’s causing it.


If her doctor says that penile irritation is a common side effect to the NuvaRing, you kinda wonder why anybody would opt for that method.



That’s hilarious, tps.

10 years ago (when I was a newlywed) I would have scoffed at the very notion this might be true. A little older and wiser now, I can not help but think it was at least a consideration for a few female ob/gyns that foster an anti-male bias. They do exist.

“we are fierce, we are feminists, and we are in your face” + “burn, baby, burn” = Nuvaring

I think I just giggled.

"Debate the idea..."

My girlfriend is 35 years old and cannot use other forms of birth control for health reasons. We both hate condoms too so that’s where we stand.

By the way, her doctor is not an OBGYN and she’s my doctor too — the first one I can trust in along time.



All times are GMT. The time now is 11:02 PM.